CSpace
PRECISE ESTIMATE OF TOTAL DEFICIENCY OF MEROMORPHIC DERIVATIVES
YANG, L
1990
Source PublicationJOURNAL D ANALYSE MATHEMATIQUE
ISSN0021-7670
Volume55Pages:287-296
AbstractLet closed-integral(z) be a transcendental meromorphic function in the finite plane and k be a positive integer. Then we have [GRAPHICS] Moreover, if the order of closed-integral(z) is finite, then we also have [GRAPHICS] where delta-(a, closed-integral(k)) denotes the deficiency of the value with respect to closed-integral(k) and THETA-(infinity, closded-integral) is the ramification index of infinity with respect to closed-integral.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990EX72600013
PublisherMAGNES PRESS
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28359
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YANG, L. PRECISE ESTIMATE OF TOTAL DEFICIENCY OF MEROMORPHIC DERIVATIVES[J]. JOURNAL D ANALYSE MATHEMATIQUE,1990,55:287-296.
APA YANG, L.(1990).PRECISE ESTIMATE OF TOTAL DEFICIENCY OF MEROMORPHIC DERIVATIVES.JOURNAL D ANALYSE MATHEMATIQUE,55,287-296.
MLA YANG, L."PRECISE ESTIMATE OF TOTAL DEFICIENCY OF MEROMORPHIC DERIVATIVES".JOURNAL D ANALYSE MATHEMATIQUE 55(1990):287-296.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YANG, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[YANG, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YANG, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.